×

zbMATH — the first resource for mathematics

Equality of decomposable symmetrized tensors and *-matrix groups. (English) Zbl 0526.15020

MSC:
15A69 Multilinear algebra, tensor calculus
15A30 Algebraic systems of matrices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baxter, D.K., The existence of matrices with prescribed characteristic and permanental polynomials, Linear algebra appl., 28, 175-189, (1978) · Zbl 0406.15002
[2] Birkhoff, G., Lattice theory, (1948), Amer. Math. Soc New York · Zbl 0126.03801
[3] Brenner, J.L.; Brualdi, R.A., Eigenschaften der permanentefunktion, Arch. math., 18, 585-586, (1967) · Zbl 0153.05003
[4] Burnside, W.; Burnside, W., Theory of groups of finite order, (1955), Dover · Zbl 0064.25105
[5] Chollet, J., Equality of symmetrized decomposable tensors, () · Zbl 0514.15019
[6] Engel, G.M., Regular equimodular sets of matrices of generalized matrix functions, Linear algebra appl., 7, 243-274, (1973) · Zbl 0259.15005
[7] Friedland, S., Matrices with prescribed off diagonal elements, Israel J. math., 11, 184-189, (1972) · Zbl 0252.15004
[8] Friedland, S., On inverse multiplicative eigenvalue problems for matrices, Linear algebra appl., 12, 127-137, (1975) · Zbl 0329.15003
[9] Gibson, P.M., Localization of the zeros of the permanent of a characteristic matrix, Proc. amer. math. soc., 31, 18-20, (1972) · Zbl 0206.03901
[10] Gibson, P.M., Real permanental roots of doubly stochastic matrices, Linear algebra appl., 21, 289-291, (1978) · Zbl 0388.15005
[11] C. Johnson, Talk at the 1981 Multilinear Algebra Conference, Santa Barbara.
[12] Marcus, M., Finite dimensional multilinear algebra, (1973), Marcel Dekker New York, Part I · Zbl 0284.15024
[13] Marcus, M., Finite dimensional multilinear algebra, (1975), Marcel Dekker New York, Part II · Zbl 0339.15003
[14] Marcus, M., Decomposable symmetrized tensors and an extended LR decomposition theorem, Linear and multilinear algebra, 6, 327-330, (1978) · Zbl 0395.15014
[15] Marcus, M.; Chollet, J., Decomposable symmetrized tensors, Linear and multilinear algebra, 6, 317-326, (1978) · Zbl 0395.15013
[16] Marcus, M.; Chollet, J., Linear groups defined by decomposable tensor equalities, Linear and multilinear algebra, 8, 207-212, (1980) · Zbl 0434.15002
[17] Merris, R., Two problems involving Schur functions, Linear algebra appl., 10, 155-162, (1975) · Zbl 0304.15001
[18] Merris, R., Equality of decomposable symmetrized tensors, Canad. J. math., 27, 1022-1024, (1975) · Zbl 0323.15007
[19] Merris, R., On the pseudocharacteristic polynomial of K. bogart and J. Gordon, Linear and multilinear algebra, 7, 237-239, (1979) · Zbl 0465.05004
[20] Merris, R.; Rebman, K.R.; Watkins, W., Permanental polynomials of graphs, Linear algebra appl., 38, 273-288, (1981) · Zbl 0474.05049
[21] Merris, R.; Watkins, W., Character induced subgroups, J. res. nat. bur. standards sect. B, 77B, 93-99, (1973) · Zbl 0277.20007
[22] Newman, M., Matrix representations of groups, Nat. bur. standards appl. math. ser., 60, (1980) · Zbl 0174.05301
[23] de Oliveira, G.N., Generalized matrix functions, (1973), Estudos of the Instituto Gulbenkian de Ciência Oeiras, Portugal
[24] de Oliveira, G.N., A conjecture and some problems on permanents, Pacific J. math., 32, 495-499, (1970) · Zbl 0169.35101
[25] de Oliveira, G.N., Note on the function per(λI − A), Rev. fac. ci. lisboa, Sér. 2, 13, 199-201, (1971) · Zbl 0247.15005
[26] de Oliveira, G.N., On the multiplicative inverse eigenvalue problem, Canad. math. bull., 15, 189-193, (1972) · Zbl 0247.15006
[27] de Oliveira, G.N., Condições de igualdade para tensores simétricos decomponíveis, Actas VIII jornadas luso-espanholas de matemática, Vol. 1, (1981)
[28] de Oliveira, G.N.; Dias da Silva, J.A., Conditions for equality of decomposable symmetric tensors II, Linear algebra appl., 28, 161-176, (1979) · Zbl 0443.15014
[29] Schur, I., Über endliche gruppen und hermitesche formen, Math. Z., 1, 184-207, (1918) · JFM 46.0174.03
[30] Dias da Silva, J.A., Conditions for equality of decomposable symmetric tensors, Linear algebra appl., 24, 85-92, (1979) · Zbl 0413.15013
[31] Dias da Silva, J.A., Igualdade de tensores simétricos decomponíveis, Ph.D. thesis, (1979), Coimbra
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.